# SDR CA960711006

- Difficulty date: July 10, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Boeing 737275
- Engine: Pwa JT8D17A
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Switch Oil Press
- Part number: 42D107A1
- Condition: Defective
- Location: Eng Oil System
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A, E

## Discrepancy

(CAN) #2 ENGINE WAS SHUTDOWN IN FLIGHT, AIRCRAFT DIVERTED, DUE TO ENGINE OIL FILTER BYPASS LIGHT ON. OIL BYPASS PRESSURE SWITCH REPLACED. FURTHER TROUBLESHOOTING TO BE CARRIED OUT AS FILTER BYPASS LIGHT DID NOT GO OUT ON ENGINE START UP.
